On graceful difference labelings of disjoint unions of circuits

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02436800
Contributor : Christophe Picouleau <>
Submitted on : Monday, January 13, 2020 - 1:41:24 PM
Last modification on : Tuesday, February 25, 2020 - 4:30:05 PM

Licence


Distributed under a Creative Commons Attribution 4.0 International License

Links full text

Identifiers

Collections

Citation

Alain Hertz, Christophe Picouleau. On graceful difference labelings of disjoint unions of circuits. Open Journal of Discrete Applied Mathematics, PSR Press, 2019, 2 (3), pp.38-55. ⟨10.30538/psrp-odam2019.0021⟩. ⟨hal-02436800⟩

Share

Metrics

Record views

17